# SDR UPS08454081

- Difficulty date: November 26, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHT ON CEILING OF MAIN CARGO DECK JUST INSIDE MAIN ENTRY DOOR DAMAGED.  REPLACED LIGHT ASSY PER MM 31-51-07, OPS NORMAL.  THIS CLEARS M389505.  PLACARD REMOVED.
